# SDR 2017FA0000609

- Difficulty date: November 26, 2017
- Submitted: November 27, 2017
- Operation: General aviation
- Aircraft: N333BH
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14501167
- Aircraft time: 1,038 hours, 393 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

WHILE TAXING OUT FOR DEPARTURE,  RECEIVED A HYDRAULIC SYSTEM 2 LOW CAS MESSAGE, WHICH WAS VERIFIED ON THE MFD PAGE,  RETURNED TO THE FBO AND VISUALLY CONFIRMED HYDRAULIC FLUID LEAKING.
